Skip to main content
placeholder image

Highly nonlinear 0¿1 balanced boolean functions satisfying strict avalanche criterion (extended abstract)

Chapter


Abstract


Publication Date


  • 1993

Citation


  • Seberry, J., & Zhang, X. -M. (1993). Highly nonlinear 0¿1 balanced boolean functions satisfying strict avalanche criterion (extended abstract). In Advances in Cryptology ¿ AUSCRYPT '92 (Vol. 718, pp. 143-155). doi:10.1007/3-540-57220-1_58

Web Of Science Accession Number


Book Title


  • Advances in Cryptology — AUSCRYPT '92

Start Page


  • 143

End Page


  • 155

Abstract


Publication Date


  • 1993

Citation


  • Seberry, J., & Zhang, X. -M. (1993). Highly nonlinear 0¿1 balanced boolean functions satisfying strict avalanche criterion (extended abstract). In Advances in Cryptology ¿ AUSCRYPT '92 (Vol. 718, pp. 143-155). doi:10.1007/3-540-57220-1_58

Web Of Science Accession Number


Book Title


  • Advances in Cryptology — AUSCRYPT '92

Start Page


  • 143

End Page


  • 155